# SDR DALA2019051202992

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1069839) DURING INSPECTION FOUND CORROSION ANGLE - SUPPORT BULKHEAD BS 727 AND STR 25L AT AFT CARGO COMPARTMENT. REPLACED ANGLE - SUPPORT BULKHEAD BS.727 AND STR. 25L AT AFT CARGO COMPARTMENT ASPER SRM 51-40-02, SRM 51-1-2, ITEM 9 AND DRAWING # 144A2600.
